My dog (English Bulldog) is 9 years old, and has an inlarged heart, fast heartbeat, edemia. He was very puffed up (lots of edemia in the neck and belly). The vet didn't think he'd make it through the day, but it has been 2 months and he is doing much better. He is on Lanoxin, Soloxin, Furosemide, spironolacton (aldactone), and enacard. He still has a little edema but he has more energy now.
Now, almost a month later, his edemia is coming back - the only change I've made is feeding him bananas - which he loves, and I ran out of the Soloxine. But his thyroid numbers were pretty close to normal - the vet just put him on them to see if it helped. Could the bananas or lack of soloxine be causing the edemia to come back? I thought the furosemide was the
Lasix will help the edema but your dogs heart may be getting worse. This will couse the edema to get worse. Maybe your vet will want to increase the dose. I also recommend a low salt diet such as science diet H/D. I do not think the banana or soloxine make that much of a differece. Good luck. vetcare